The Cauchy problem in local and nonlocal formulations for quasilinear equations of fractional order
News of the Kabardin-Balkar scientific center of RAS, no. 1 (2002), pp. 123-127
Cet article a éte moissonné depuis la source Math-Net.Ru
The article examines questions of correctness of Cauchy problems in local and nonlocal formulations for ordinary differential equations of fractional order in special classes.
Keywords:
Cauchy problem, fractional derivative, Volterra equation of the 2nd kind
@article{IZKAB_2002_1_a18,
author = {V. A. Chadaev},
title = {The {Cauchy} problem in local and nonlocal formulations for quasilinear equations of fractional order},
journal = {News of the Kabardin-Balkar scientific center of RAS},
pages = {123--127},
year = {2002},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a18/}
}
TY - JOUR AU - V. A. Chadaev TI - The Cauchy problem in local and nonlocal formulations for quasilinear equations of fractional order JO - News of the Kabardin-Balkar scientific center of RAS PY - 2002 SP - 123 EP - 127 IS - 1 UR - http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a18/ LA - ru ID - IZKAB_2002_1_a18 ER -
V. A. Chadaev. The Cauchy problem in local and nonlocal formulations for quasilinear equations of fractional order. News of the Kabardin-Balkar scientific center of RAS, no. 1 (2002), pp. 123-127. http://geodesic.mathdoc.fr/item/IZKAB_2002_1_a18/